# SDR MWEA00509

- Difficulty date: June 29, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 99184501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CRACK INDICATION ON RIGHT ELEVATOR FORWARD SPAR/FITTING AREA STA 31.8 DISCOVERED DURING X-RAY INSPECTION.  MAINTENANCE INSTALLED NEW SPAR.  (X)
